The corona theorem for the ball and polydisc.
Mathematische Annalen, Tome 287 (1990) no. 1, pp. 185-192
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1990__287_1_164678,
author = {Nikola Pandeski},
title = {The corona theorem for the ball and polydisc.},
journal = {Mathematische Annalen},
pages = {185--192},
year = {1990},
volume = {287},
number = {1},
zbl = {0701.32005},
url = {http://geodesic.mathdoc.fr/item/MAN_1990__287_1_164678/}
}
Nikola Pandeski. The corona theorem for the ball and polydisc.. Mathematische Annalen, Tome 287 (1990) no. 1, pp. 185-192. http://geodesic.mathdoc.fr/item/MAN_1990__287_1_164678/